MathSciNet Relay Station
MathSciNet bibliographic data
MR2294989 65C30
Cortés, J. C.; Jódar, L.; Villafuerte, L. Numerical solution of random differential equations: a mean square approach. Math. Comput. Modelling 45 (2007), no. 7-8, 757–765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement